Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 13, 2007, 3:29 PM CDT for Coryell County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2007, 3:29 PM CDT (20:29 UTC)
- Expired
- Mar 13, 2007, 3:55 PM CDT
- In force
- 26 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Coryell County, TX
The radar
The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 132029 SVRFWD TXC099-132130- /O.NEW.KFWD.SV.W.0007.070313T2029Z-070313T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT TUE MAR 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 430 PM CDT * AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 7 MILES NORTHEAST OF GATESVILLE...MOVING NORTHEAST AT 25 MPH. THIS STORM WAS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHEASTERN CORYELL COUNTY AT 340 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL PASSED. LAT...LON 3155 9783 3141 9769 3151 9754 3166 9767 $$ SCHULTZ
2 follow-up statements
000 WWUS54 KFWD 132044 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT TUE MAR 13 2007 TXC099-132130- /O.CON.KFWD.SV.W.0007.000000T0000Z-070313T2130Z/ CORYELL TX- 345 PM CDT TUE MAR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHEASTERN CORYELL COUNTY... AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF SOUTH MOUNTAIN...OR ABOUT 9 MILES NORTH OF GATESVILLE... MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHEASTERN CORYELL COUNTY AT 400 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3155 9783 3141 9769 3151 9754 3166 9767 $$ SCHULTZ
000 WWUS54 KFWD 132055 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 356 PM CDT TUE MAR 13 2007 TXC099-132106- /O.CAN.KFWD.SV.W.0007.000000T0000Z-070313T2130Z/ CORYELL TX- 356 PM CDT TUE MAR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CORYELL COUNTY IS CANCELLED... AT 356 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3155 9783 3141 9769 3151 9754 3166 9767 $$ SCHULTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 12:30 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 13, 12:30 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 PM CDT TUE MAR 13 2007 .18Z AVIATION UPDATE...CLOUDS SCATTERING OUT ACROSS THE METROPLEX TAF SITES...BUT MVFR CIGS ASSOCIATED WITH INCREASING MOISTURE ARE HEADED NORTH. SCATTERED SHOWERS AND THUNDERSTORMS ALSO BEGINNING TO DEVELOP MAINLY TO THE SOUTHWEST WITH THE AFTN HEATING. TAFS WILL BE TRICKY WITH AFTN CONVECTION EXPECTED...AND COMPLEX OF SHOWERS/TSTMS HEADED NORTH FROM SOUTH TEXAS. WILL HAVE VFR CIGS PREVAILING THROUGH EARLY AFTN...THEN SHOW LOWERING TO ARND 3KFT BY 21Z WITH SOME VCSH. ALTHOUGH PRECIP IS RATHER WIDESPREAD NOW...EXPECT COVERAGE TO INCREASE SO WILL HAVE TEMPO FOR LATE AFTN CONVECTION IN THE METROPLEX SITES. RAIN WILL PERSIST A LITTLE LONGER OVERNIGHT FARTHER SOUTH AT WACO. MVFR CIGS EXPECTED OVERNIGHT WITH ABUNDANT MOISTURE AND LIGHT WINDS. WILL ALSO SHOW LOWERING VSBYS TOWARD MORNING. 91/DUNN && .PREV DISCUSSION... /ISSUED 1150 AM CDT TUE MAR 13 2007/ UPDATE...GRIDS WERE UPDATED TO REMOVE DENSE FOG ADVISORY EARLIER. NO SIG CHANGES TO THE FORECAST OTHER THAN SOME MINOR POP CONFIGURATION CHANGES THROUGH THE EARLY AFTERNOON. EXPECT SCATTERED SHOWERS/TSTORMS TO CONTINUE TO DEVELOP THROUGH THE AFTERNOON. FLASH FLOOD THREAT WILL CONTINUE MAINLY ACROSS THE SOUTHEAST CWA THROUGH THE NIGHT. 91 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ121-122-135-145>148-158>162-174-175. &&
Hazardous weather outlook, Mar 13, 1:30 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 130 PM CDT TUE MAR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 130 PM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR AREAS OF NORTH TEXAS SOUTH AND WEST OF A SHERMAN TO SULPHUR SPRINGS LINE. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON ACROSS MUCH OF NORTH TEXAS. A FEW OF THE STORMS ARE EXPECTED TO BECOME SEVERE PRODUCING LARGE HAIL AND WIND GUSTS TO 70 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT MAINLY SOUTHEAST OF A LINE FROM TERREL TO HILLSBORO TO KILLEEN. MUCH OF THIS AREA HAS ALREADY RECEIVED 3 TO 5 INCHES OF RAIN OVER THE LAST FEW DAYS AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT. THIS ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST OF A LAMPASAS TO DALLAS TO PARIS LINE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE AFTERNOON AND TONIGHT TO ASSIST WITH SEVERE WEATHER AND FLASH FLOODING. DUNN
In the hours before
Special weather statement, Mar 13, 2:55 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CDT TUE MAR 13 2007 TXZ156-132030- LAMPASAS TX- 255 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN LAMPASAS COUNTY AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LAMPASAS...MOVING NORTHEAST AT 20 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3114 9820 3103 9803 3112 9795 3129 9805 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Local storm report, Mar 13, 3:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL BELTON 31.07N 97.46W
03/13/2007 E1.00 INCH BELL TX TRAINED SPOTTERLocal storm report, Mar 13, 3:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL HASLET 32.96N 97.34W
03/13/2007 E0.75 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Mar 13, 3:09 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE MAR 13 2007 TXZ158-132045- BELL TX- 309 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BELL COUNTY AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF TEMPLE...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE TEMPLE AND TROY. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3108 9745 3097 9728 3114 9719 3130 9743 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Special weather statement, Mar 13, 3:22 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 322 PM CDT TUE MAR 13 2007 TXZ145-132115- HILL TX- 322 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN HILL COUNTY AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF HILLSBORO...MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COVINGTON...WHITNEY AND LAKE WHITNEY STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3194 9740 3184 9728 3206 9706 3219 9728 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Special weather statement, Mar 13, 3:26 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 326 PM CDT TUE MAR 13 2007 TXZ091-092-132100- MONTAGUE TX-COOKE TX- 326 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... COOKE COUNTY NORTHEASTERN MONTAGUE COUNTY AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NOCONA TO 13 MILES NORTHWEST OF SANGER...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE GAINESVILLE...LINDSAY... MUENSTER...NOCONA...ST. JO AND FORESTBURG. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3388 9788 3344 9749 3342 9693 3392 9719 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:31 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 8 more | 23 hr |
| Mar 13, 5:41 AM CDT | Dense Fog Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 28 more | 5 hr |
| Mar 13, 12:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 13, 12:20 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Mar 13, 12:36 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Mar 13, 12:54 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Mar 13, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| Mar 13, 1:16 PM CDT | Special Weather Statement | FWD | Hood | 29 min |
| Mar 13, 1:33 PM CDT | Special Weather Statement | FWD | Palo Pinto | 27 min |
| Mar 13, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 37 min |
| Mar 13, 2:10 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Mar 13, 2:12 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 13, 2:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Mar 13, 2:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Mar 13, 2:27 PM CDT | Special Weather Statement | FWD | Lampasas | 33 min |
| Mar 13, 2:32 PM CDT | Special Weather Statement | FWD | Coryell | 58 min |
| Mar 13, 2:39 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 2:40 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Mar 13, 2:55 PM CDT | Special Weather Statement | FWD | Lampasas | 35 min |
| Mar 13, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Mar 13, 3:09 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 64 min |
| Mar 13, 3:22 PM CDT | Special Weather Statement | FWD | Hill | 53 min |
| Mar 13, 3:26 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Mar 13, 3:33 PM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Mar 13, 3:42 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Mar 13, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 29 min |
| Mar 13, 3:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Mar 13, 4:07 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Mar 13, 4:11 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Mar 13, 4:13 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| Mar 13, 4:16 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Mar 13, 4:20 PM CDT | Flash Flood Warning | FWD | Tarrant | 115 min |
| Mar 13, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 61 min |
| Mar 13, 4:38 PM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 13, 4:55 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Mar 13, 5:07 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Mar 13, 5:19 PM CDT | Special Weather Statement | FWD | Young | 56 min |
| Mar 13, 5:25 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Mar 13, 5:59 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 13, 6:00 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 30 min |
| Mar 13, 6:28 PM CDT | Special Weather Statement | FWD | Hunt | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.